# SDR SIMA201103408

- Difficulty date: January 31, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 20,094 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4262 THE CREW REPORTED DURING THE PREFLIGHT INSPECTION THE 5 CABIN EMERGENCY EXIT LIGHTS WILL NOT STAY ON FOR MORE THAN 30 SECONDS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACKS PER W/C 33-002 OPS CHECKED GOOD.  NR 1 P/N 2013-1A, S/N 69968, NR 2 P/N 2013-1A, S/N 104867, NR 3 P/N 2013-1A, S/N 67900, NR 4 P/N 2013-1A, S/N 13239.  THE AIRCRAFT WAS RETURNED TO SERVICE.
